Estimates of solutions for a class of higher-order nonlinear
Doklady Akademii Nauk, Tome 286 (1986) no. 2, pp. 279-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_2_a4,
author = {A. I. Kozhanov},
title = {Estimates of solutions for a class of higher-order nonlinear},
journal = {Doklady Akademii Nauk},
pages = {279--284},
year = {1986},
volume = {286},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a4/}
}
A. I. Kozhanov. Estimates of solutions for a class of higher-order nonlinear. Doklady Akademii Nauk, Tome 286 (1986) no. 2, pp. 279-284. http://geodesic.mathdoc.fr/item/DAN_1986_286_2_a4/